advertisement
Question
Posted by: Just Me | 2011/04/07

Side effects of bipolar meds

I''m using Welbutrin 150mg, Cymbalta 90mg, Epitec 125mg. Is,t possible that this meds might have a influence on my libido. Lack of the " need"  for sex, although I do enjoy sex when it " happens" .

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Yes, it is well known that these drugs may alter libido.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011/04/08

Yes, it is well known that these drugs may alter libido.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement